# SDR CALA2014020690317

- Difficulty date: February 3, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 61,554 hours, 7,056 cycles
- Engine: Pwa PW4056
- Engine time: 3,200 hours, 3,552 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Condition: Faulty
- Location: Nr 2 Egt
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG 2 EGT INDICATING 24F INFLIGHT.  ALL OTHER ENG 2 PARAMETERS NORMAL.  REPLACED EGT PROBE AT THE 1 O'CLOCK POSITION. CREW RAN ENG & EGT INDICATIONS NORMAL.
